Hypergeometric functions associated to cones of convex type in a Euclidean Jordan algebra

L. Barchini, S. Ben Saïd

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study a family of hypergeometric functions associated to cones of convex type in a Euclidean Jordan algebra. We obtain upper and lower bounds and give information about their singularities. The family under consideration was introduced by Sahi (Invent. Math. 110 (1992), 409-418) and it plays an important role in the construction of some small representations.

Original languageEnglish
Pages (from-to)213-230
Number of pages18
JournalJournal of Functional Analysis
Volume194
Issue number1
DOIs
Publication statusPublished - Sep 10 2002
Externally publishedYes

Keywords

  • Euclidean Jordan algebra
  • Hypergeometric function
  • Indefinite orbit

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Hypergeometric functions associated to cones of convex type in a Euclidean Jordan algebra'. Together they form a unique fingerprint.

Cite this